# SDR DALA2021082505025

- Difficulty date: August 22, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 87,162 hours, 38,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 REPLACE 1EA. EMERGENCY LIGHT BATTERY CHARGER IN AFT GALLEY CEILING RH SIDE. CORRECTIVE ACTION: REMOVED AND REPLACED 1EA. EMERGENCY LIGHT BATTERY CHARGER IN AFT GALLEY CEILING RH SIDE IAW B757 AMM 33-51. (7165484)
